A 29-year-old female asked:
How should i quit 50 mg zoloft (sertraline) to zero mg? i want to quit bechause mutch apetite and weight gain and high cholesterol.
1 doctor answer • 1 doctor weighed in
Preventive Medicine 45 years experience
CAUTION!: As you know, the safest is to do this under a doctor's care. Some would suggest that tapering by 10%/month would be safe. It may be, however, that you really need this medication in spite of the issues with weight gain. Please don't attempt this until you have discussed with your doctor. Best wishes!
3.5k viewsAnswered >2 years ago
Last updated Nov 19, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.